Alert archive / South Carolina / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 68, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 22, 2019, 6:19 PM EDT for Charleston County, South Carolina. It was in force for 56 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2019, 6:19 PM EDT (22:19 UTC)
- Expired
- Jun 22, 2019, 7:15 PM EDT
- In force
- 56 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Charleston County, SC
The radar
The Charleston,SC radar (KCLX), 104 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 6:42 PM EDT | TSTM WND DMG | 1 Ene James Island, SC | SCHP REPORTED A TREE DOWN ON FORT JOHNSON RD. |
| Jun 22, 6:47 PM EDT | MARINE TSTM WIND 44 | 1 E Sullivans Island, SC | SULLIVANS ISLAND WXFLOW GUSTED TO 44 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 2:08 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 10.3 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 123 J/kg
- Mixed-layer CIN
- -376 J/kg
- Mixed-layer LCL
- 1460 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
639
WUUS52 KCHS 222219
SVRCHS
SCC019-222315-
/O.NEW.KCHS.SV.W.0068.190622T2219Z-190622T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
619 PM EDT Sat Jun 22 2019
The National Weather Service in Charleston has issued a
* Severe Thunderstorm Warning for portions of...
Charleston County in southeastern South Carolina...
* Until 715 PM EDT.
* At 619 PM EDT, severe thunderstorms were located along a line
extending from 10 miles west of Charleston to 21 miles south of
Fort Sumter, moving east at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
* Locations impacted include...
Charleston, Mount Pleasant, Downtown Charleston, Fort Sumter,
Hollywood, Isle Of Palms, Folly Beach and Ravenel.
This warning includes I-526 near mile marker 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3273 7985 3266 7986 3259 7997 3256 8007
3279 8019 3281 7971
TIME...MOT...LOC 2219Z 271DEG 51KT 3273 8010 3244 7995
HAIL...<.75IN
WIND...60MPH
$$3 follow-up statements
861
WWUS52 KCHS 222230
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
630 PM EDT Sat Jun 22 2019
SCC019-222315-
/O.CON.KCHS.SV.W.0068.000000T0000Z-190622T2315Z/
Charleston SC-
630 PM EDT Sat Jun 22 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR CHARLESTON COUNTY...
At 629 PM EDT, severe thunderstorms were located along a line
extending from near Charleston to 10 miles southwest of Fort Sumter,
moving northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated. At 627 PM, a wind gust to 61 mph was
recorded by an automated weather sensor on the Folly Beach Pier.
IMPACT...Expect damage to trees and powerlines.
Locations impacted include...
Charleston, Mount Pleasant, Downtown Charleston, Fort Sumter,
Hollywood, Isle Of Palms, Folly Beach and Ravenel.
This warning includes I-526 near mile marker 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3273 7985 3266 7986 3259 7997 3256 8007
3279 8019 3281 7971
TIME...MOT...LOC 2229Z 244DEG 35KT 3280 8000 3261 7997
HAIL...<.75IN
WIND...60MPH
$$280
WWUS52 KCHS 222238
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
638 PM EDT Sat Jun 22 2019
SCC019-222315-
/O.CON.KCHS.SV.W.0068.000000T0000Z-190622T2315Z/
Charleston SC-
638 PM EDT Sat Jun 22 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR CHARLESTON COUNTY...
At 637 PM EDT, severe thunderstorms were located along a line
extending from Charleston to 7 miles south of Fort Sumter, moving
northeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated. At 632 PM, a wind gust to 64 mph was
recorded by an automated weather sensor on the Folly Pier.
IMPACT...Expect damage to trees and powerlines.
Locations impacted include...
Charleston, Mount Pleasant, Downtown Charleston, Fort Sumter, Isle Of
Palms, Folly Beach, Sullivan's Island and Kiawah Island.
This warning includes I-526 near mile marker 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3273 7985 3266 7986 3266 7987 3259 7998
3256 8007 3280 8005 3281 7971
TIME...MOT...LOC 2237Z 245DEG 31KT 3280 7996 3263 7991
HAIL...<.75IN
WIND...60MPH
$$295
WWUS52 KCHS 222309
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
709 PM EDT Sat Jun 22 2019
SCC019-222318-
/O.EXP.KCHS.SV.W.0068.000000T0000Z-190622T2315Z/
Charleston SC-
709 PM EDT Sat Jun 22 2019
...THE SEVERE THUNDERSTORM WARNING FOR CHARLESTON COUNTY WILL EXPIRE
AT 715 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire. However,
locally heavy rain is still possible with these thunderstorms.
LAT...LON 3273 7985 3266 7986 3266 7987 3259 7998
3256 8007 3280 8005 3281 7971
TIME...MOT...LOC 2308Z 271DEG 51KT 3279 7945 3262 7940
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:54 PM EDT, 2 hours 25 minutes earlier.
Area forecast discussion, Jun 22, 3:54 PM EDT, 2 hours 25 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
354 PM EDT Sat Jun 22 2019
.SYNOPSIS...
A stationary front will remain across the region through this
weekend. High pressure is expected to build over the Southeast
early next week. A cold front is forecast to slowly move across
the Coastal Plain Wednesday into Thursday.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
As of 350 PM: Latest visible satellite indicated deep
convection developing over SE GA with very limited cumulus
developing over the SC Lowcountry. Recent sfc observations
indicate that temperatures generally ranged in the mid 90s
across the region, with dewpoints in the mid to upper 70s common
across SE GA and the southern portions of the SC Lowcountry.
Recent SPC mesoscale analysis indicated that most of the SC
counties remained under 25-75 J/kg of CIN. Near term guidance
shows the llvl CIN eroding over the next 1 to 2 hours.
Thunderstorms, severe thunderstorms, across SE GA will continue
to develop into this evening given CAPE in excess of 5000 J/kg
and DCAPE greater than 1000 J/kg. The arrival of outflows and
increase destabilization should result in rapid develop across
the SC Lowcountry later this afternoon. Severe thunderstorms,
capable of damaging wind gusts and hail, should continue over
the region through 9 PM, highlighted with Severe Thunderstorm
Watch 424. In addition, a Heat Advisory will remain in effect
until 6 PM, cooled by thunderstorm cold pools. Scattered to
isolated thunderstorms are forecast to continue across the
region tonight. Low temperatures should range in the low to mid
70s.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
The active northwest flow convective pattern will likely persist
through Sunday evening as a series of shortwaves drop southeast
through the area. The warmest temps will be across southeast GA
and far southern SC where the combination of low/mid 70s
dewpoints will produce robust instability. Model soundings
indicate potentially less mid-level dry air than Saturday but
there will still be the potential for some severe thunderstorms.
The best chance will be across southeast GA where the greatest
instability exists but with the stronger shortwave energy moving
out of SC we could also see some strong/severe storms moving
through southern SC at some point Sunday. Also, heat index
values could top 105F for a few hours along the GA coast.
Considerable mid-level subsidence is anticipated on Monday as
the shortwave ridge axis shifts overhead and spreads widespread
NVA over the area. We maintained a slight chance for showers and
tstms mainly to account for possible sea breeze convection in
the afternoon. Highs in the mid to upper 90s and moderate
dewpoints could produce 105-108F heat indices along a corridor
near the coast in SC/GA where the afternoon dewpoints are less
likely to mix out.
Slightly better convective coverage is anticipated on Tuesday
as the upper ridge begins to break down. Another hot day is in
store with highs in the mid to upper 90s and heat indices
100-105F.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
A stationary front or weak inland trough will prevail across the
Southeast. This will bring our area the typical afternoon/evening
showers and thunderstorms. Based on the latest information, it
appears that the greatest risk for thunderstorms will occur
between 21Z to 1Z, greater chance at KSAV. Until then,
expecting gusty WNW winds from late morning through this
afternoon.
&&
.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
The primary concern will be the timing and placement of
afternoon and evening thunderstorms. Based on the latest
satellite trends and CAMs, it appears that KSAV will see a TSRA
with gusty winds by 20Z. KCHS should see the greatest coverage
between 22Z and 2Z, highlighted with a TEMPO. The convection is
expected to push over the Atlantic by mid-evening. A second
round of thunderstorms could approach KCHS during the mid to
late evening, however, the passage of the activity is less
certain. I will keep VCSH in the TAFs through the rest of the
evening.
Extended Aviation Outlook: Brief flight restrictions are possible in
afternoon/evening showers/thunderstorms.
&&
.MARINE...
A stationary front will remain over the marine zones through
tonight. Thunderstorms sourced over land will push east across the
adjacent waters tonight, likely producing gusty winds, hail, and
cloud-to-water lightning. Between the storms, winds will favor a SW
direction between 10 to 15 kts. Wave heights are forecast to range
between 2-3 feet.
A stationary front draped over the waters will dissipate by
Monday as Atlantic high pressure rebuilds. Another front will
approach the waters mid to late next week. Winds/seas will
remain below advisory thresholds during the period.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Heat Advisory until 6 PM EDT this evening for GAZ099>101-
114>119-137>141.
SC...Heat Advisory until 6 PM EDT this evening for SCZ042>044-
047>052.
MARINE...None.
&&
NEAR TERM...NED
SHORT TERM...JRL
LONG TERM...
AVIATION...JRL/NED
MARINE...JRL/NEDHazardous weather outlook, Jun 22, 6:05 PM EDT, 14 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 605 PM EDT Sat Jun 22 2019 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-232215- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper- Tidal Berkeley- 605 PM EDT Sat Jun 22 2019 ...SEVERE THUNDERSTORM WATCH 424 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Severe Thunderstorms: Scattered thunderstorms will develop over the region Sunday afternoon and evening. A few of these thunderstorms may produce damaging wind gusts and hail. Excessive Heat: The combination of hot temperatures and moderate humidity could produce afternoon heat index values around 105 degrees across southeast South Carolina and southeast Georgia Sunday, Monday, and Tuesday. Heat Advisories may be needed. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ330-350-352-354-374-232215- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- 605 PM EDT Sat Jun 22 2019 ...SEVERE THUNDERSTORM WATCH 424 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
In the hours before
Special weather statement, Jun 22, 5:28 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Charleston SC
528 PM EDT Sat Jun 22 2019
SCZ043-222200-
Inland Colleton-
528 PM EDT Sat Jun 22 2019
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLLETON COUNTY...
At 527 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from Ulmer to 6 miles
east of Islandton, and moving northeast at 25 mph.
HAZARD...strong winds 45 to 55 mph.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of these storms include...
Walterboro, Colleton, Cottageville, Smoaks, Lodge, Williams, Round O
and Ruffin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3317 8076 3307 8062 3306 8060 3294 8042
3286 8084 3303 8107 3310 8095 3310 8093
3306 8090 3309 8088 3313 8089 3318 8079
TIME...MOT...LOC 2127Z 241DEG 21KT 3311 8120 3288 8083Local storm report, Jun 22, 5:30 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
530 PM EDT SAT JUN 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM MARINE TSTM WIND FRIPP ISLAND 32.31N 80.49W
06/22/2019 M40 MPH BEAUFORT SC MESONET
&&
EVENT NUMBER CHS1900679
NEDLocal storm report, Jun 22, 5:31 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
531 PM EDT SAT JUN 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM TSTM WND DMG 1 ENE POCOTALIGO 32.64N 80.85W
06/22/2019 BEAUFORT SC 911 CALL CENTER
A 911 CENTER REPORTED A TREE DOWN ON CASTLE HALL RD AND
HWY 17. TIME IS ESTIMATED BY RADAR.
&&
EVENT NUMBER CHS1900680
RADLocal storm report, Jun 22, 5:36 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
536 PM EDT SAT JUN 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM TSTM WND DMG 2 SSE HENDERSONVILLE 32.77N 80.71W
06/22/2019 COLLETON SC LAW ENFORCEMENT
SCHP REPORTED A TREE DOWN NEAR THE INTERSECTION OF
HENDERSONVILLE HIGHWAY AND RITTER ROAD. TIME ESTIMATED
FROM RADAR DATA.
&&
EVENT NUMBER CHS1900681
NEDSpecial weather statement, Jun 22, 6:01 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Charleston SC
601 PM EDT Sat Jun 22 2019
SCZ050-222230-
Charleston-
601 PM EDT Sat Jun 22 2019
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON COUNTY...
At 601 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Seabrook Island, or 11 miles northeast of
Edisto Beach, moving east at 25 mph.
HAZARD...strong winds 45 to 55 mph.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include...
Folly Beach, Seabrook Island, Kiawah Island and Rockville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3267 7986 3259 7997 3252 8015 3252 8017
3253 8021 3251 8024 3262 8027 3272 7985
TIME...MOT...LOC 2201Z 268DEG 22KT 3257 8016Local storm report, Jun 22, 6:09 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
609 PM EDT SAT JUN 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM MARINE TSTM WIND 1 ESE KIAWAH ISLAND 32.60N 80.07W
06/22/2019 M44 MPH CHARLESTON SC MESONET
KIAWAH ISLAND MESONET GUSTED TO 44 MPH.
&&
EVENT NUMBER CHS1900682
JRLThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 4:51 AM EDT | Severe Thunderstorm Warning | CHS | Allendale, Colleton, Dorchester, Hampton | 54 min |
| Jun 22, 5:11 AM EDT | Severe Thunderstorm Warning | CHS | Berkeley | 64 min |
| Jun 22, 5:40 AM EDT | Severe Thunderstorm Warning | CHS | Allendale, Beaufort, Hampton, Jasper | 65 min |
| Jun 22, 6:03 AM EDT | Special Marine Warning | CHS | 87 min | |
| Jun 22, 6:09 AM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Berkeley, Charleston, Colleton, Jasper | 66 min |
| Jun 22, 7:30 AM EDT | Special Marine Warning | CHS | 60 min | |
| Jun 22, 3:40 PM EDT | Special Marine Warning | CHS | 95 min | |
| Jun 22, 3:59 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Jun 22, 4:12 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Beaufort, Colleton, Hampton, Jasper | 63 min |
| Jun 22, 4:32 PM EDT | Special Weather Statement | CHS | Allendale | 28 min |
| Jun 22, 4:44 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Colleton, Hampton | 49 min |
| Jun 22, 4:51 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Charleston, Colleton, Jasper | 54 min |
| Jun 22, 4:55 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Jun 22, 5:04 PM EDT | Special Marine Warning | CHS | 104 min | |
| Jun 22, 5:15 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton, Hampton, Jasper | 27 min |
| Jun 22, 5:28 PM EDT | Special Weather Statement | CHS | Colleton | 32 min |
| Jun 22, 5:31 PM EDT | Areal Flood Advisory | CHS | Beaufort, Charleston, Colleton | 59 min |
| Jun 22, 5:31 PM EDT | Special Marine Warning | CHS | 119 min | |
| Jun 22, 5:40 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Charleston, Colleton | 65 min |
| Jun 22, 6:01 PM EDT | Special Weather Statement | CHS | Charleston | 29 min |
| Jun 22, 6:04 PM EDT | Special Marine Warning | CHS | 65 min | |
| Jun 22, 6:20 PM EDT | Special Marine Warning | CHS | 115 min | |
| Jun 22, 6:25 PM EDT | Special Weather Statement | CHS | Berkeley | 35 min |
| Jun 22, 6:44 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley | 61 min |
| Jun 22, 7:24 PM EDT | Special Weather Statement | CHS | Berkeley | 36 min |
| Jun 22, 7:57 PM EDT | Special Weather Statement | CHS | Georgetown | 33 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.